# SDR MWEA96140

- Difficulty date: May 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N900ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45841
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 40/55
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TOWING, THE A/C RECEIVED SKIN DAMAGE WHEN COMING IN CONTACT WITH TOWING UNIT.  TWO DENTS AT STA 40 AND 55 ABOVE LT NOSE GEAR DOOR.  INSTALLED REPAIRS IAW SRM 53-01 FIG 4, SHT 3.
